CSpace
Rationality of partial zeta functions
Wan, DQ
2003-06-23
Source PublicationINDAGATIONES MATHEMATICAE-NEW SERIES
ISSN0019-3577
Volume14Issue:2Pages:285-292
AbstractWe prove that the partial zeta function introduced in [91 is a rational function, generalizing Dwork's rationality theorem.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000187115700013
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18605
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Math, Beijing, Peoples R China
2.Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA
Recommended Citation
GB/T 7714
Wan, DQ. Rationality of partial zeta functions[J]. INDAGATIONES MATHEMATICAE-NEW SERIES,2003,14(2):285-292.
APA Wan, DQ.(2003).Rationality of partial zeta functions.INDAGATIONES MATHEMATICAE-NEW SERIES,14(2),285-292.
MLA Wan, DQ."Rationality of partial zeta functions".INDAGATIONES MATHEMATICAE-NEW SERIES 14.2(2003):285-292.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wan, DQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wan, DQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wan, DQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.